Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anyone switched to Lexapro? ggrrl

Posted by Chacha on March 30, 2003, at 13:56:26

In reply to Re: Anyone switched to Lexapro? ggrrl, posted by oldhand on March 30, 2003, at 11:32:02

I have just started taking lexapro for about 3 days now. I have spent alot of time sleeping during the day, and I have also starting experiencing diahrea, which is not normal for me.
Will these things go away? or do I need to reduce my 10 mg to 5 mg? I called my pharmacy and they suggested that but if this goes away in a few days I would rather not.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Chacha thread:109458
URL: http://www.dr-bob.org/babble/20030329/msgs/214446.html